# SDR DXTA2023032082860

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500443
- Aircraft time: 4,788 hours, 3,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: DOOR WILL NOT CLOSE FROM EITHER INSIDE OR OUTSIDE DOOR IS STUCK IN THE OPENING POSITION. //SIGNOFF// PERFORMED DVI OF DOOR MECHANISM, HANDLE, LOCKING MECHANISM AND SEAL IAW EMBRAER OUTSIDE DOOR IS STUCK IN TL IE OPENING POSITON. PHENOM 300 AMM SOS 52-10-00/1 , 52- 11 -23-720-801 -A/500. FOUND EXCESS RTV SILICONE AROUND AND ON SEAL AREA. REMOVED EXCESS RTV (SILICONE) AROUND THE SEAL AREA AND PERFORMED OPERATIONAL CHECK IAW EMBRAER PHENOM 300 AMM SDS 505 52-10-00/1, AMM SDS- 52-10-00/12 NO DEFECTS NOTED
